Too much vitamin k can overcome warfarins anticoagulant effects which can lead to potentially deadly clots conversely too little vitamin k with warfarin use can cause severe bleeding this is a common concern for people taking anticoagulant medication especially in elderly patients 4 6 stabilizing the effects of warfarin with vitamin k. Vitamin k vitamin k is common to many foods it is very common in green leafy vegetables large amounts of foods high in vitamin k can reduce the effects of warfarin or coumadinr if you eat foods that are high in vitamin k it is vital to eat the same amounts of these foods each week. Warfarin therapy creates an effective vitamin k deficiency this results in decreased activity of the vitamin k dependent blood coagulation factors ii vii ix and x and proteins c and s. Drinking protein shakes may contribute to a high protein diet which has been shown to negatively interact with warfarin in some cases additionally avoid protein shakes that contain added vitamin k this vitamin is essential for blood clotting and can interfere with warfarin
How it works:
1. Register Trial Account.
2. Download The Books as you like ( Personal use )